CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Use of tadalafil in a patient with a secondary Raynaud's phenomenon not responding to sildenafil.

The Raynaud's phenomenon often accompanies systemic rheumatic diseases and is also known as a vascular side effect of chemotherapy. Therapy of the Raynaud's phenomenon with nitrates or calcium-channel-blockers is rarely beneficial. In contrast, the PDE-V-inhibitor sildenafil seems to be effective in these patients. For the first time we report on a patient with Raynaud's phenomenon due to chemotherapy not responding to sildenafil but to the new PDE-V-inhibitor tadalafil in an equivalent dosage. Measurement with a laser Doppler revealed an increased blood flow and a reduction of symptoms. Therefore, therapy of Raynaud's phenomenon with the new PDE-V-inhibitor tadalafil seems to be an effective treatment option in patients not responding to sildenafil.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app